# SDR CA120927006

- Difficulty date: September 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2530 · Buffet/Galleys
- Part: Socket
- Part number: AC16371
- Condition: Burned
- Location: Galley
- Part time: 51,225 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) BURNING ODOR IN FRONT FOUR ROWS.  NO SMOKE, NO LIGHTS OUT, NO BURNED COFFEE.  F/A SEEMS TO THINK ITS A PLASTIC ODOR. FOUND NR 2 COFFEE URN SOCKET BADLY BURNED, FORWARD GALLEY.  REPLACED NR 2 COFFEE URN OUTLET. CHECKED SERVICEABLE, PN AC16371.
